Alert archive / Iowa / River Flood Warnings in 2009

River Flood Warning 77, NWS Des Moines, IA

June 18, 2009Wapello County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 18, 2009, 12:35 PM CDT for Wapello County, Iowa. It took effect at Jun 18, 2009, 12:55 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2009, 12:35 PM CDT (17:35 UTC)
In effect from
Jun 18, 2009, 12:55 PM CDT
Expired
Jun 19, 2009, 12:02 AM CDT
In force
11 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Wapello County, IA

The radar

The Des Moines radar (KDMX), 134 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at Ottumwa (OTMI4). The gauge peaked at 10.44 ft at Jun 18, 2009, 9:00 PM CDT.

actionminormoderate5101506/1806/1906/20
Action stage
9 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 181735
FLWDMX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1235 PM CDT THU JUN 18 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC179-191735-
/O.NEW.KDMX.FL.W.0077.090618T1755Z-090620T1800Z/
/OTMI4.1.ER.090618T1755Z.090619T0600Z.090619T1800Z.NO/
1235 PM CDT THU JUN 18 2009

...FLOOD WARNING IN EFFECT UNTIL FRIDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE DES MOINES RIVER AT OTTUMWA.
* UNTIL FRIDAY.
* AT 12:20 PM THURSDAY THE STAGE WAS 9.2 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  10.6 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT  10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST 
  OF THE REACH BETWEEN OTTUMWA AND ELDON.

$$
3 follow-up statements
000 
WGUS83 KDMX 181847
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
147 PM CDT THU JUN 18 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC179-191847-
/O.EXT.KDMX.FL.W.0077.000000T0000Z-090621T1408Z/
/OTMI4.1.ER.090618T2107Z.090619T1200Z.090620T1408Z.NO/
147 PM CDT THU JUN 18 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA.
* UNTIL SATURDAY MORNING.
* AT  1:20 PM THURSDAY THE STAGE WAS 9.4 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  11.0 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT  11 FEET...THE NORTHEAST SIDE OF RABBIT RUN IS 
  AFFECTED. BEAR CREEK WILL REACH BANKFULL.

$$
000 
WGUS83 KDMX 190157
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT THU JUN 18 2009


RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-200157-
/O.EXT.KDMX.FL.W.0075.000000T0000Z-090624T1424Z/
/OOAI4.1.ER.090618T1253Z.090620T1800Z.090623T1424Z.NO/
857 PM CDT THU JUN 18 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER NEAR OSKALOOSA.
* UNTIL TUESDAY MORNING.
* AT  8:30 PM THURSDAY THE STAGE WAS 18.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  17 FEET.
* FORECAST...RISE TO 20.3 FEET SATURDAY. FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.


$$

IAC179-200157-
/O.EXT.KDMX.FL.W.0077.000000T0000Z-090622T0800Z/
/OTMI4.1.ER.090618T2132Z.090619T0150Z.090621T0800Z.NO/
857 PM CDT THU JUN 18 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA.
* UNTIL SUNDAY MORNING.
* AT  8:50 PM THURSDAY THE STAGE WAS 10.4 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  10 FEET.
* FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST 
  OF THE REACH BETWEEN OTTUMWA AND ELDON.

$$

IAC123-125-190227-
/O.CAN.KDMX.FL.W.0076.000000T0000Z-090620T1324Z/
/BSSI4.1.ER.090618T1540Z.090618T1915Z.090618T2245Z.NO/
857 PM CDT THU JUN 18 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE CEDAR CREEK NEAR BUSSEY.
* AT  8:15 PM THURSDAY THE STAGE WAS 16.8 FEET...AND FALLING. 
* FELL BELOW FLOOD STAGE AT  5:45 PM THURSDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL TO 13.3 FEET SATURDAY MORNING.


$$
000 
WGUS83 KDMX 190502
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1202 AM CDT FRI JUN 19 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC179-190532-
/O.CAN.KDMX.FL.W.0077.000000T0000Z-090622T0800Z/
/OTMI4.1.ER.090618T2132Z.090619T0150Z.090621T0800Z.NO/
1202 AM CDT FRI JUN 19 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT OTTUMWA.
* AT 11:50 PM THURSDAY THE STAGE WAS 9.9 FEET...AND FALLING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 10.2 FEET SATURDAY EVENING. FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* IMPACT...AT  10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST 
  OF THE REACH BETWEEN OTTUMWA AND ELDON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 18, 12:35 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 18, 12:35 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1235 PM CDT THU JUN 18 2009

.UPDATED FOR THE 18Z AVIATION DISCUSSION...

.SYNOPSIS...
LONG WAVE TROUGH MOVING THROUGH THE ROCKIES EARLY THIS MORNING.
130KT SPEED MAX OUT AHEAD CENTERED OVER SD WITH RIGHT ENTRANCE
REGION AIDING UVM OF APPROACHING NE MCS.  SHORT WAVE MOVING FROM CO
INTO NE ALSO HELPING LIFT WITH PLENTY OF FORCING STILL UPSTREAM.
MUCAPES 3-5K J/KG ACROSS IA WITH KADU RUC/LAPS SOUNDINGS AHEAD OF
MCS SHOWING ROOT OF CONVECTION ONLY SLIGHTLY ELEVATED...NO MORE THAN
900MB.  HAIL CAPES APPROACHING 1000 J/KG AT TIMES.  WITH FAIRLY
UNIDIRECTIONAL WSWLY WINDS...EFFECTIVE SHEAR IN WATCH AREA NOT TOO
EXTREME WITH RELATIVELY WEAK SR INFLOW.  09Z SFC ANLYS PLACES FRONT
FROM NRN KS ACROSS OMA METRO TO NEAR MSP METRO...WITH WARM FRONT
INTO WI FROM MSP WAVE.

&&

.DISCUSSION...
OBVIOUS PRIMARY QUESTION WILL BE CONVECTIVE TRENDS NEXT 18 HOURS OR
SO.  AIRMASS CERTAINLY THERMODYNAMICALLY FAVORABLE FOR SEVERE
WEATHER AND LARGE HAIL EARLY THIS MORNING...BUT THIS HAS NOT BEEN
REALIZED YET FOR SOME REASON.  ONLY A FEW SVR WIND GUSTS IN SERN NE
RECENTLY.  SHEAR AND INFLOW MAY BE SUFFICIENTLY LACKING TO GET
THINGS TOO ORGANIZED.  RECENT NAM/RUC RUNS ALSO POINT TOWARD
ELEVATED CIN INCREASING TOWARD 12Z SO THIS MAY END UP BEING MORE OF
A HEAVY RAIN THREAT RATHER THAN SVR.  HEAVY RAIN PARAMETERS ARE
PEGGED THOUGH WITH STRONG MOISTURE TRANSPORT ON 310K SFC SO THIS
WILL BE A CONCERN FOR SEVERAL HOURS UNTIL LLJ VEERS EVEN MORE.  HAVE
ADDED HEAVY RAIN WORDING ALONG WITH SVR.

FRONTAL BOUNDARY AND CONVERGENCE SHOULD SAG SWD TODAY WITH QUESTION
TURNING TOWARD REDEVELOPMENT.  CONFIDENCE IS NOT THE GREATEST AND
DEPENDS ON LONGEVITY AND MOVEMENT OF CURRENT MCS...BUT FAVORED
SCENARIO IS FOR MORE DEVELOPMENT OVER SRN IA DURING PEAK HEATING
QUICKLY EXITING INTO MO AND IL BY EARLY EVENING.  LOOKS LIKE SRN IA
WILL GENERALLY REMAIN UNAFFECTED BY MCS...BUT OUTFLOW MAY PUSH
CONVERGENCE AREA SOUTH DIMINISHING THREAT ACROSS NRN AND WRN FRINGES
OF CURRENT SPC MODERATE OUTLOOK.

LOOKING INTO THE WEEKEND HAVE PUSHED TIMING UP OF POPS.  GFS HAS NOT
BEEN PERFORMING THE BEST LATELY SO FAIRLY SIMILAR 12Z ECMWF/00Z NAM
SOLUTIONS WILL BE FOLLOWED.  THIS BRINGS SRN PLAINS SHORT WV INTO MO
VALLEY SAT NIGHT LIFTING INTO NRN IA SUN.  IF SOME CONSISTENCY
CONTINUES...POPS WILL HAVE TO BE RAISED EVEN FURTHER.  NO CHANGES TO
POP/WX BEYOND MON.  STAYED CLOSE TO TEMP GUIDANCE OUTSIDE OF WARMER
END OF THINGS TOWARD NAM MOS SUN.

&&

.AVIATION...19/18Z
SFC TROUGH AXIS MOVING THROUGH WESTERN/NORTHERN CWA...WITH CONTINUED
PUSH EASTWARD. THIS WILL ALLOW FOR SFC WINDS TO SHIFT TO THE
WEST/NORTHWEST THROUGH THE AFTERNOON INTO THE EVENING. THIS BOUNDARY
ALSO PROVIDING A FOCUS OF SOME SHOWER AND THUNDERSTORM DEVELOPMENT.
EXPECT A LINE OF STORMS TO MOVE THROUGH THE AREA THIS AFTERNOON INTO
THE EARLY EVENING HOURS...AS AN UPPER LEVEL SYSTEM SHIFTS EASTWARD
FROM THE CENTRAL/NORTHERN PLAINS. ACTIVITY FURTHEST SOUTH TO BE MORE
INTENSE THAN STORMS FURTHER NORTH...THEREFORE HIGHLIGHTED CHANCES AT
KDSM AND KOTM WITH VCTS VERSUS THE VCSH/CB MENTION FURTHER NORTH.
ENTIRE SYSTEM TO MOVE OUT OF THE AREA BY LATE TONIGHT...ALLOWING FOR
CLEARING SKIES INTO SATURDAY MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

BSS/RPK/MJA
Hazardous weather outlook, Jun 18, 9:52 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
952 AM CDT THU JUN 18 2009

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-191000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
952 AM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE OUT NORTHERN AND CENTRAL IOWA OVER THE
NEXT HOUR...WITH A POSSIBILITY OF A FEW OF THESE STORMS BECOMING
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER CENTRAL AND
NORTHERN IOWA DURING THE LATE AFTERNOON OR EVENING HOURS. SEVERE
WEATHER COULD VERY WELL OCCUR WITH THESE STORMS AS WELL. IN
FACT...THERE IS A MODERATE RISK OF SEVERE WEATHER WITH A SEVERE
WEATHER OUTBREAK POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES MAY OCCUR WITH THE STRONGER STORMS.

ANY OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINS AND POTENTIALLY FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES CONTINUE INTO FRIDAY WITH SEVERE WEATHER
AGAIN QUITE POSSIBLE...MAINLY CENTRAL AND EASTERN SECTIONS WHERE A
MODERATE RISK OF SEVERE WEATHER EXISTS. LARGE HAIL...DAMAGING
WINDS AND A FEW TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINS MAY
OCCUR AS WELL.

ADDITIONAL THUNDERSTORM CHANCES ARE IN THE FORECAST SUNDAY INTO
MONDAY...MAINLY NORTH AND WEST. THE SEVERE WEATHER POTENTIAL IS
LOW FOR THE TIME BEING.

.SPOTTER INFORMATION STATEMENT...

AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 130
PM CDT THIS AFTERNOON. SEVERAL INSTANCES OF SPOTTER ACTIVATION WILL
LIKELY BE NEEDED TODAY THROUGH FRIDAY. REPORTS OF HEAVY RAINS OR
FLOODING ARE ALSO ENCOURAGED AND APPRECIATED...EVEN OUTSIDE OF
ACTIVATIONS FOR SEVERE WEATHER.

MJA

In the hours before

Special weather statement, Jun 18, 10:17 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1017 AM CDT THU JUN 18 2009

IAZ050-181530-
TAMA-
1017 AM CDT THU JUN 18 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAMA COUNTY UNTIL 1030 AM
CDT...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF DYSART...OR 22 MILES WEST
OF VINTON...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH
THIS STORM.

ZOGG
Local storm report, Jun 18, 10:45 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 NNW WINTERSET         41.36N 94.03W
06/17/2009  E1.00 INCH       MADISON            IA   CO-OP OBSERVER

&&

BF
Local storm report, Jun 18, 11:00 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             ADAIR                   41.50N 94.64W
06/17/2009  E1.75 INCH       ADAIR              IA   LAW ENFORCEMENT

&&

BF
Local storm report, Jun 18, 11:32 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1132 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     HAIL             2 NW KNOXVILLE AIRPORT  41.32N 93.13W
06/18/2009  E1.00 INCH       MARION             IA   PUBLIC

            DELAYED REPORT

&&

PODRAZIK
Local storm report, Jun 18, 11:45 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1145 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND DMG     4 N COLFAX              41.73N 93.25W
06/18/2009                   JASPER             IA   LAW ENFORCEMENT

            TREE LIMBS DOWN...10 TO 12 INCHES IN DIAMETER.

&&

BF
Local storm report, Jun 18, 12:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1235 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     LAKE VIEW               42.31N 95.05W
06/18/2009                   SAC                IA   LAW ENFORCEMENT

            MEDIUM SIZED TREE DOWN.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:30 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie45 min
Jun 17, 10:04 PM CDTSevere Thunderstorm WarningDMXAdair, Madison, Union41 min
Jun 17, 10:15 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie45 min
Jun 17, 10:38 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren37 min
Jun 17, 10:43 PM CDTSevere Thunderstorm WarningDMXCrawford32 min
Jun 17, 10:46 PM CDTSevere Thunderstorm WarningDMXAdair, Madison44 min
Jun 17, 10:59 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison46 min
Jun 17, 11:07 PM CDTSevere Thunderstorm WarningDMXJasper41 min
Jun 17, 11:14 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Sac46 min
Jun 17, 11:27 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Madison48 min
Jun 17, 11:55 PM CDTTornado WarningDMXClarke, Madison, Warren35 min
Jun 18, 12:00 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac45 min
Jun 18, 12:12 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Warren48 min
Jun 18, 12:17 AM CDTSevere Thunderstorm WarningDMXCrawford, Sac37 min
Jun 18, 12:21 AM CDTAreal Flood AdvisoryDMXCalhoun, Carroll, Crawford, Sac3 hr
Jun 18, 12:31 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas29 min
Jun 18, 12:35 AM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren, Wayne40 min
Jun 18, 12:43 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Guthrie, Sac47 min
Jun 18, 12:59 AM CDTTornado WarningDMXLucas, Wayne31 min
Jun 18, 1:18 AM CDTSevere Thunderstorm WarningDMXLucas, Mahaska, Marion, Monroe, Wapello42 min
Jun 18, 1:41 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story49 min
Jun 18, 1:44 AM CDTSevere Thunderstorm WarningDMXMarion, Warren46 min
Jun 18, 2:07 AM CDTSevere Thunderstorm WarningDMXPolk, Warren23 min
Jun 18, 2:11 AM CDTSevere Thunderstorm WarningDMXJasper, Marion39 min
Jun 18, 2:24 AM CDTSevere Thunderstorm WarningDMXMonroe, Wapello51 min
Jun 18, 2:32 AM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren28 min
Jun 18, 5:54 AM CDTRiver Flood WarningDMXMahaska, Marion5 days
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Pocahontas, Webster36 min
Jun 18, 7:34 AM CDTSevere Thunderstorm WarningDMXCalhoun, Sac, Webster41 min
Jun 18, 7:39 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas36 min
Jun 18, 8:03 AM CDTSevere Thunderstorm WarningDMXHamilton, Humboldt, Webster, Wright42 min
Jun 18, 9:05 AM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story25 min
Jun 18, 10:49 AM CDTRiver Flood WarningDMXMahaska, Marion10 hr
Jun 18, 1:34 PM CDTRiver Flood WarningDMXWapello5 hr

Nearby

River Flood Warnings in Iowa, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.